# SDR 97ZZZM845

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET PLATE AT FRAME 15, 2ND INTERCOSTAL INBOARD FROM LEFT SIDE AT FORWARD END IS CORRODED IN THE FORWARD VESTIBULE FLOOR SUPPORT STRUCTURE.  REPLACED GUSSET PLATE AND REAPPLIED PROTECTIVE FINISHES.  (M)
